# SDR SWAA2017022211968

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,347 hours, 24,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ring
- Part number: 65C16820
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR RETENTION RING DETACHED.   SECURED THE RETENTION RING IAW AMM.
